By the same authors

From the same journal

From the same journal

Left orders in regular H semigroups II

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalGlasgow Mathematical Journal
DatePublished - Jan 1990
Volume32
Number of pages14
Pages (from-to)95-108
Original languageEnglish

    Research areas

  • Algebra

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations